# SDR AALA202404156975

- Difficulty date: April 12, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N947NN
- Make and model: Boeing 737823
- Aircraft serial: 31190
- Aircraft time: 29,849 hours, 12,175 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Damaged
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED:  FORWARD LAVATORY DOOR VERY DIFFICULT TO OPEN. DEBURRED LOWER AFT CORNER OF FORWARD LAVATORY DOOR. OPERTIONAL CHECKED NORMAL. PER GPM 02-01-2.
